# SDR AALA981493

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND SMALL DENT IN FORWARD FACE OF STATION 2007 BULKHEAD WEB IN CTR OF BULKHEAD 20 INCHES ABOVE LONGERON NR 52 IN AFT CARGO COMPT.  CUT OUT DENT DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-40-00, FIG 9A, VOL I.  (M)
